Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for vaginal itching and burning sensation

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with diflucan. i am very uncomfortable right now and the otc products did not give much relief. how can i decrease symptoms til i can see dr? is it common to be seen quickly when you have these symptom? i feel like going to the er.
Mon, 6 May 2019
Report Abuse
Dermatologist 's  Response
Hi,

I have gone through your query and you seem to have developed vulvovaginal candidiasis.

You can go to the ER. I would recommend you to take tablet fluconazole and apply miconazole cream on the affected areas. Also, take antihistaminic like tablet chlorpheniramine maleate depending on the intensity of itching and irritation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fluconazole


Suggest treatment for vaginal itching and burning sensation

Hi, I have gone through your query and you seem to have developed vulvovaginal candidiasis. You can go to the ER. I would recommend you to take tablet fluconazole and apply miconazole cream on the affected areas. Also, take antihistaminic like tablet chlorpheniramine maleate depending on the intensity of itching and irritation. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Asmeet Kaur Sawhney, Dermatologist